# SDR DHL2000803110

- Difficulty date: January 24, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Deteriorated
- Location: Bs 560 - 580
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FWD LOWER CARGO FLOOR SUPPORT STRAP DETERIORATED FROM STA 560 TO STA 580, CLOSE TO L-31RH.  FABRICATED AND INSTALLED NEW SUPPORT STRAP IAW SRM 53-2-0, PG 10 TO 12.  REF: N/R 5404.
